Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Jacksonville, FL

May 14, 20114 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 11:26 AM EDT for 4 counties in Florida. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2011, 11:26 AM EDT (15:26 UTC)
Expired
May 14, 2011, 12:15 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Bradford County, FL, Columbia County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 11:40 AM EDTTSTM WND DMGSanderson, FL911 CALL CENTER REPORTED TREES DOWN IN SANDERSON. TIME ESTIMATED FROM RADAR.
May 14, 11:50 AM EDTTSTM WND DMGGlen St. Mary, FL911 CALL CENTER REPORTED TREES DOWN IN GLEN ST MARY. TIME ESTIMATED FROM RADAR.
May 14, 11:50 AM EDTHAIL 0.88Sanderson, FL911 CALL CENTER REPORTED HAIL OF UNKNOWN SIZE IN SANDERSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS52 KJAX 141526
SVRJAX
FLC003-007-023-125-141615-
/O.NEW.KJAX.SV.W.0071.110514T1526Z-110514T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 AM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  SOUTHERN BAKER COUNTY IN NORTHEAST FLORIDA
  EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  NORTHERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 1215 PM EDT

* AT 1126 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LULU...OR 11 MILES NORTHWEST OF LAKE BUTLER...AND
  MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OLUSTEE AND SANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3037 8221 3012 8206 3004 8249 3016 8255
TIME...MOT...LOC 1526Z 247DEG 19KT 3012 8247

$$

TRABERT
1 follow-up statement
898 
WWUS52 KJAX 141608 RRA
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1208 PM EDT SAT MAY 14 2011

FLC003-007-023-125-141619-
/O.EXP.KJAX.SV.W.0071.000000T0000Z-110514T1615Z/
BRADFORD FL-BAKER FL-COLUMBIA FL-UNION FL-
1208 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION...EASTERN
COLUMBIA...SOUTHERN BAKER AND NORTHEASTERN BRADFORD COUNTIES WILL
EXPIRE AT 1215 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3037 8221 3012 8206 3004 8249 3016 8255
TIME...MOT...LOC 1609Z 247DEG 19KT 3021 8223

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:45 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 14, 8:45 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT SAT MAY 14 2011

.UPDATE...SHOWERS PASSED OVER THE HONEY PRAIRIE WILDFIRE EARLIER
THIS MORNING WITH RADAR ESTIMATES ARND 0.1 INCH. HOPEFULLY THIS
IS JUST THE BEGINNING. HPC PLACES A QUARTER INCH ACRS INTERIOR SE
GA THRU 18Z AND APPROX ONE HALF INCH OVER A 24 HOUR PERIOD. KJAX
MORNING SOUNDING SHOWS PLENTY OF INSTABILITY WITH 500MB TEMP OF
-13C...CAPE OVER 2200J BY TIME OF PEAK HEATING AND LI OF -6.9.
MAIN CONCERN TODAY WILL BE HAIL FOLLOWED BY STRONG WIND GUSTS.
FORECAST IS ON TRACK AND HAVE NO UPDATES ATTM.

&&

.AVIATION...A FEW SHOWERS WILL APPROACH SSI IN THE MORNING. TSRA
DEVELOPING AHEAD OF AN APPROACHING COLD FRONT WILL ARRIVE AT
TERMINALS THIS AFTN. HAVE MAINTAINED VCTS WORDING AFTER 16Z-17Z
WITH A TEMPO FOR VCTS.

&&

.MARINE...BUOYS ARE REPORTING MAINLY SW WINDS ARND 10KT. SEAS
REMAIN DOMINATED BY EASTERLY SWELLS ARND 3FT WITH PERIOD OF 12-13
SEC. WILL KEEP SCEC HEADLINES FOR OFFSHORE WATERS. A WEAK COLD
FRONT IS FORECAST TO ADVANCE ACROSS THE LOCAL WATERS ON
SUNDAY...WITH BROAD LOW PRESSURE HOLDING TO OUR NORTH. OFFSHORE
WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN
RESPONSE TO AFOREMENTIONED LOW...ALTHOUGH THE OVERALL TREND WILL
BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  62  84  57 /  70  30   0   0
SSI  85  67  82  65 /  60  30   0  10
JAX  90  63  85  60 /  60  30   0  10
SGJ  89  66  83  63 /  50  30   0   0
GNV  89  65  85  60 /  50  30   0   0
OCF  90  64  86  60 /  50  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PK
Hazardous weather outlook, May 14, 4:22 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT SAT MAY 14 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
422 AM EDT SAT MAY 14 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND
THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A
FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL
AND STRONG WINDS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES
DUE TO EASTERLY SWELLS.

A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK
TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE
NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK
GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO
EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR
WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, May 14, 9:28 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 AM EDT SAT MAY 14 2011

GAZ150-163-164-141400-
CHARLTON-CLINCH-WARE-
928 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT...

AT 928 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WARE COUNTY TO
CLINCH COUNTY...MOVING NORTHEAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8229 3095 8220 3084 8280 3101 8268
TIME...MOT...LOC 1328Z 247DEG 35KT 3107 8239 3090 8263

TRABERT
Special weather statement, May 14, 10:11 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1011 AM EDT SAT MAY 14 2011

GAZ152-141445-
BRANTLEY-
1011 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1045 AM EDT...

AT 1011 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF HICKOX...OR 6 MILES
SOUTH OF HOBOKEN...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HICKOX...NAHUNTA...RAYBON
AND ATKINSON THROUGH 1045 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3115 8180 3111 8184 3110 8191 3106 8201
      3108 8206 3104 8207 3103 8214 3107 8219
      3110 8221 3112 8221 3134 8191 3115 8179
TIME...MOT...LOC 1411Z 241DEG 26KT 3110 8214

TRABERT
Special weather statement, May 14, 10:47 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT SAT MAY 14 2011

GAZ132-149-150-141515-
ATKINSON-COFFEE-WARE-
1047 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1115 AM EDT...

AT 1047 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PEARSON...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PEARSON...AXSON...MILLWOOD...BICKLEY...WARESBORO AND DIXIE
UNION THROUGH 1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30
TO 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3150 8260 3147 8260 3147 8257 3127 8239
      3118 8271 3118 8284 3119 8288 3130 8294
TIME...MOT...LOC 1447Z 245DEG 38KT 3126 8279

TRABERT
Special weather statement, May 14, 11:06 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 AM EDT SAT MAY 14 2011

GAZ162-163-141530-
CLINCH-ECHOLS-
1106 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND WESTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1130 AM EDT...

AT 1106 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF STATENVILLE...
MOVING NORTHEAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND STATENVILLE...MAYDAY...HOMERVILLE AND ARGYLE THROUGH
1130 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8314 3086 8305 3086 8302 3088 8298
      3091 8298 3111 8268 3089 8249 3062 8308
      3070 8314
TIME...MOT...LOC 1506Z 237DEG 53KT 3074 8305

TRABERT
Special weather statement, May 14, 11:08 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EDT SAT MAY 14 2011

FLZ022-023-030-031-036-141545-
ALACHUA-BAKER-BRADFORD-COLUMBIA-UNION-
1108 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...SOUTHWESTERN BAKER...CENTRAL ALACHUA...SOUTHEASTERN
COLUMBIA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1145 AM EDT...

AT 1109 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF OLENO STATE PARK TO 4 MILES NORTH OF ARCHER...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND OLENO STATE PARK...HIGH SPRINGS...ARCHER...ALACHUA...LULU...
WORTHINGTON SPRINGS...LA CROSSE...GAINESVILLE...DUKES AND NEWNANS
LAKE THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3004 8264 3030 8229 2967 8219 2947 8255
      2948 8256
TIME...MOT...LOC 1509Z 224DEG 25KT 2999 8253 2962 8249

TRABERT
Special weather statement, May 14, 11:18 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1118 AM EDT SAT MAY 14 2011

FLZ020-021-GAZ162-141545-
ECHOLS-HAMILTON-SUWANNEE-
1118 AM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ECHOLS...HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1145 AM EDT...

AT 1118 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WEST LAKE...OR 5 MILES NORTHEAST OF
SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST LAKE...SUWANNEE RIVER
STATE PARK AND JASPER THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3074 8282 3046 8272 3035 8314 3054 8323
TIME...MOT...LOC 1518Z 244DEG 26KT 3050 8309

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:08 AM EDTSpecial Weather StatementJAXAlachua, Union37 min
May 14, 11:18 AM EDTSpecial Weather StatementJAXHamilton27 min
May 14, 11:28 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton47 min
May 14, 11:42 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
May 14, 12:03 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau42 min
May 14, 12:16 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Union29 min
May 14, 12:21 PM EDTSpecial Weather StatementJAXColumbia39 min
May 14, 12:27 PM EDTSpecial Weather StatementJAXDuval48 min
May 14, 12:30 PM EDTSevere Thunderstorm WarningJAXNassau21 min
May 14, 12:32 PM EDTSpecial Marine WarningJAX118 min
May 14, 12:45 PM EDTSevere Thunderstorm WarningJAXNassau20 min
May 14, 12:48 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 14, 12:59 PM EDTSpecial Weather StatementJAXClay46 min
May 14, 1:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 14, 1:25 PM EDTSpecial Weather StatementJAXClay50 min
May 14, 1:28 PM EDTSpecial Weather StatementJAXBradford, Gilchrist47 min
May 14, 1:32 PM EDTSpecial Weather StatementJAXMarion28 min
May 14, 1:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
May 14, 1:53 PM EDTSpecial Weather StatementJAXAlachua52 min
May 14, 2:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam47 min
May 14, 2:29 PM EDTSpecial Marine WarningJAX77 min
May 14, 2:50 PM EDTSpecial Marine WarningJAX115 min
May 14, 2:55 PM EDTSpecial Weather StatementJAXAlachua50 min
May 14, 3:15 PM EDTSpecial Marine WarningJAX38 min
May 14, 3:30 PM EDTSpecial Weather StatementJAXMarion45 min
May 14, 4:48 PM EDTSpecial Marine WarningJAX67 min
May 14, 6:02 PM EDTSpecial Weather StatementJAXHamilton43 min
May 14, 6:18 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
May 14, 6:28 PM EDTSpecial Weather StatementJAXHamilton47 min
May 14, 6:53 PM EDTSpecial Weather StatementJAXBaker52 min
May 14, 6:59 PM EDTSevere Thunderstorm WarningJAXBaker32 min
May 14, 7:11 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee49 min
May 14, 7:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
May 14, 7:40 PM EDTSpecial Weather StatementJAXBaker50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.